MAUDE Adverse Event Report: Cook Ireland Ltd EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; FGE stents, drains and dilators for the biliary ducts

Cook Ireland Ltd EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; FGE stents, drains and dilators for the biliary ducts
Model Number G23128
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
FGE stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI  V94 N8X2
Manufacturer (Section G)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI   V94 N8X2
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick V94 N-8X2
EI   V94 N8X2
+353()061334440
MDR Report Key50205892
Report Number3001845648-2026-00319
Device Sequence Number14833049
Product Code FGE
UDI-Device Identifier10827002231280
UDI-Public(01)10827002231280(17)280430(10)C2426435
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG23128
Device Catalogue NumberEVO-10-11-6-B
Device Lot NumberC2426435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale